# SDR SCNA01306

- Difficulty date: December 29, 2000
- Submitted: January 14, 2001
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- Aircraft time: 48,611 hours, 24,450 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION CORROSION WAS FOUND OUT OF LIMITS ON THE FLOOR BEAM SUPPORT AT FS 1050 RBL 8. REMOVED CORROSION IAW B727 SRM 511006. REMOVED DAMAGE AREA IAW B727 SRM 531001. FABRICATED DOUBLER FROM AND1071371011. TREATED AND PRIMED IAW B727 SRM 511002 AND MM 512002. INSTALLED IAW B727 SRM 514003 AND SRM 513002.
